Proper real reparametrization of rational ruled surfaces



Downloads per month over past year

Andradas Heranz, Carlos and Recio, Tomás and Tabera, Luis F. and Rafael Sendra, J. and Villarino, Carlos (2011) Proper real reparametrization of rational ruled surfaces. Computer aided geometric design, 28 (2). pp. 102-113. ISSN 0167-8396

[thumbnail of 01.pdf] PDF
Restringido a Repository staff only


Official URL:


Let K subset of R be a computable field. We present an algorithm to decide whether a proper rational parametrization of a ruled surface, with coefficients in K((i), can be properly reparametrized over a real (i.e. embedded in R) finite field extension of K. Moreover, in the affirmative case, the algorithm provides a proper parametrization with coefficients in a real extension of K of degree at most 2.

Item Type:Article
Uncontrolled Keywords:Curvas; Superficies; Ingeniería del soporte lógico
Subjects:Sciences > Computer science > Software
Sciences > Mathematics > Algebraic geometry
ID Code:14649
Deposited On:17 Apr 2012 10:23
Last Modified:09 Aug 2018 07:56

Origin of downloads

Repository Staff Only: item control page